# SDR ABXA20130817545

- Difficulty date: August 17, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300126
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE WEB AT LES 441-456 FOUND TO BE EXFOLIATED.  REMOVED & REPLACED L/E WEB IAW SRM 51-40-02. NOSE BEAM CORRODED, RT WING LES 454 - 456.  AIRCRAFT WAS GROUNDED.
